RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2016, Volume 13, Pages 1017–1025 (Mi semr730)  

This article is cited in 3 scientific papers (total in 3 papers)

Geometry and topology

An explicit volume formula for the link $7_3^2 (\alpha, \alpha)$ cone-manifolds

Ji-Young Hama, J. Leea, A. Mednykhb, A. Rasskazovc

a Hongik University, 94 Wausan-ro, Mapo-gu, Seoul, 04066, Korea
b Sobolev Institute of Mathematics, 4, pr. Koptyuga, Novosibirsk, 630090, Russia
c Webster International University, 146 Moo 5, Tambon Sam Phraya, Cha-am, Phetchaburi, 76120, Thailand

Abstract: We calculate the volume of the $7_3^2$ link cone-manifolds using the Schläfli formula. As an application, we give the volume of the cyclic coverings branched over the link.

Keywords: hyperbolic orbifold, hyperbolic cone-manifold, volume, link $7_3^2$, orbifold covering, Riley–Mednykh polynomial.

Funding Agency Grant Number
Russian Science Foundation 16-41-02006
The present research was supported by Russian Science Foundation (project No. 16-41-02006).


DOI: https://doi.org/10.17377/semi.2016.13.080

Full text: PDF file (542 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 514.13
MSC: 57M27,57M25
Received July 26, 2016, published November 17, 2016
Language:

Citation: Ji-Young Ham, J. Lee, A. Mednykh, A. Rasskazov, “An explicit volume formula for the link $7_3^2 (\alpha, \alpha)$ cone-manifolds”, Sib. Èlektron. Mat. Izv., 13 (2016), 1017–1025

Citation in format AMSBIB
\Bibitem{HamLeeMed16}
\by Ji-Young~Ham, J.~Lee, A.~Mednykh, A.~Rasskazov
\paper An explicit volume formula for the link $7_3^2 (\alpha, \alpha)$ cone-manifolds
\jour Sib. \`Elektron. Mat. Izv.
\yr 2016
\vol 13
\pages 1017--1025
\mathnet{http://mi.mathnet.ru/semr730}
\crossref{https://doi.org/10.17377/semi.2016.13.080}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000407781100080}


Linking options:
  • http://mi.mathnet.ru/eng/semr730
  • http://mi.mathnet.ru/eng/semr/v13/p1017

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Anh T. Tran, “On the volume of double twist link cone-manifolds”, Sib. elektron. matem. izv., 14 (2017), 1188–1197  mathnet  crossref
    2. J.-Y. Ham, J. Lee, A. Mednykh, A. Rasskazov, “On the volume and Chern–Simons invariant for 2-bridge knot orbifolds”, J. Knot Theory Ramifications, 26:12 (2017), 1750082  crossref  mathscinet  zmath  isi  scopus
    3. A. T. Tran, “A-polynomial 2-tuple of twisted Whitehead links”, Int. J. Math., 29:2 (2018), 1850013  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:102
    Full text:17
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020